Well Norman is have 0 side effects from getting the jab, unfortunately I can’t say the same for me 🙁
For myself my arm where it was jabbed is still a little tender, which is surprising to say the least wasn’t expecting it to still be a tad tender (no where like it was three days post injection, but its still feeling like a light bruise) to the touch (mostly when laying on that side – which I have’t got much option in since my other shoulder if buggered thanks to the torn rotator cuff).
Other wise, I am chasing my glucose levels all OVER the bleeping place! As in I am running HIGH more then I am running normal it does feel, even my DEXCOM is saying that I’m only in range about 20% of the time which isn’t good at all. I am currently taking 110 units of Trebisha and upwards of 200 units of Humalog on a almost daily basis, some days I can get away with as little as 60 units, but most it is the full 200 units which ISN’T good at all.
I have tried reaching out to my GP and I have unable to even leave a bleeping voice message for her! Ever call is meet with a “Please Call Back Later, We’re Currently Out of the Office” umm yo have bene out of the bleeping office for over a bleeping MONTH! I have tried every freaking day at random times and get the same tripping message each and every bleeping time, that I am feeling like I have 100% no medical care what so ever.
I’ve also been running HOT and COLD which I was expecting to various degrees, since it isn’t a uncommon side effect of the Flu shot in general – but this roller coster ride isn’t something that I am use to feeling from a flu shot, not even the one I had an allergic reaction to!
I am also having a bleeping time of staying awake, all my body wants to do is SLEEP and I mean trying to stay awake for more then a few hours at a time is proving to be harder then it should, its like I haven’t slept in days and can hardly stay awake type feeling (yet I am “sleeping” in spits and spurts for 18 hours out of 24 – which is ridiculous).
I’m hoping that this will pass very soon as this is getting annoying very fast!